MathSciNet Relay Station
MathSciNet bibliographic data
MR656869 (83f:82056) 82A70 (58D25 60J99 82A31)
Kipnis, C.; Marchioro, C.; Presutti, E. Heat flow in an exactly solvable model. J. Statist. Phys. 27 (1982), no. 1, 65–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement